# SDR HEEA079880

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,194 hours
- Engine: Allsn 250C47B
- Engine time: 1,552 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X145842
- Condition: Damaged
- Location: Engine
- Part time: 1,552 hours, 1,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO VIBRATION AND MAKING LOUD NOISE.  UPON INSPECTION OF TURBINE PARTS NOTED SULFIDATION ON NR 1 WHEEL LEADING EDGE BLADES. SCRAPPED PART.
